# SDR DL72S010881

- Difficulty date: May 30, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 50,325 hours, 33,123 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1  Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FWD ENGINE MOUNT SUPPORT FITTING HOLES PER AD 97-05-08 REVEALED A CRACK IN THE BORE OF HOLES A & B.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACK INDICATIONS AND AN INSURANCE CUT ADDED.  LARGER DIAMETER BOLTS WERE THEN    INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 380942-14AD AND FED EX S/B 2000-5410A01.
